ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

July 2017 , Volume 16 , Issue 4

Select all articles

Export/Reference:

Traveling waves in a three species competition-cooperation system
Xiaojie Hou and Yi Li
2017, 16(4): 1103-1120 doi: 10.3934/cpaa.2017053 +[Abstract](891) +[HTML](10) +[PDF](410.88KB)
Radial symmetry results for Bessel potential integral equations in exterior domains and in annular domains
Xiaotao Huang and Lihe Wang
2017, 16(4): 1121-1134 doi: 10.3934/cpaa.2017054 +[Abstract](939) +[HTML](7) +[PDF](356.3KB)
Existence of multiple solutions for a semilinear problem and a counterexample by E. N. Dancer
Alfonso Castro and Guillermo Reyes
2017, 16(4): 1135-1146 doi: 10.3934/cpaa.2017055 +[Abstract](697) +[HTML](8) +[PDF](396.52KB)
Nonlinear Dirichlet problems with double resonance
Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu
2017, 16(4): 1147-1168 doi: 10.3934/cpaa.2017056 +[Abstract](814) +[HTML](6) +[PDF](477.74KB)
Existence, nonexistence and uniqueness of positive solutions for nonlinear eigenvalue problems
Gabriele Bonanno, Pasquale Candito, Roberto Livrea and Nikolaos S. Papageorgiou
2017, 16(4): 1169-1188 doi: 10.3934/cpaa.2017057 +[Abstract](1022) +[HTML](4) +[PDF](472.01KB)
A critical exponent of Joseph-Lundgren type for an Hénon equation on the hyperbolic space
Shoichi Hasegawa
2017, 16(4): 1189-1198 doi: 10.3934/cpaa.2017058 +[Abstract](851) +[HTML](9) +[PDF](370.14KB)
Favard theory and fredholm alternative for disconjugate recurrent second order equations
Juan Campos, Rafael Obaya and Massimo Tarallo
2017, 16(4): 1199-1232 doi: 10.3934/cpaa.2017059 +[Abstract](817) +[HTML](6) +[PDF](553.45KB)
Regularity of the global attractor for a nonlinear Schrödinger equation with a point defect
Wided Kechiche
2017, 16(4): 1233-1252 doi: 10.3934/cpaa.2017060 +[Abstract](824) +[HTML](2) +[PDF](446.7KB)
Hardy-Sobolev type integral systems with Dirichlet boundary conditions in a half space
Wei Dai, Zhao Liu and Guozhen Lu
2017, 16(4): 1253-1264 doi: 10.3934/cpaa.2017061 +[Abstract](998) +[HTML](5) +[PDF](416.83KB)
Stability of the composite wave for the inflow problem on the micropolar fluid model
Haibo Cui and Haiyan Yin
2017, 16(4): 1265-1292 doi: 10.3934/cpaa.2017062 +[Abstract](836) +[HTML](5) +[PDF](507.69KB)
Robin problems with indefinite linear part and competition phenomena
Nikolaos S. Papageorgiou, Vicenšiu D. Rădulescu and Dušan D. Repovš
2017, 16(4): 1293-1314 doi: 10.3934/cpaa.2017063 +[Abstract](725) +[HTML](4) +[PDF](466.96KB)
Non-topological solutions in a generalized Chern-Simons model on torus
Youngae Lee
2017, 16(4): 1315-1330 doi: 10.3934/cpaa.2017064 +[Abstract](826) +[HTML](4) +[PDF](464.19KB)
Global regular solutions to three-dimensional thermo-visco-elasticity with nonlinear temperature-dependent specific heat
Irena PawŃow and Wojciech M. Zajączkowski
2017, 16(4): 1331-1372 doi: 10.3934/cpaa.2017065 +[Abstract](830) +[HTML](5) +[PDF](655.15KB)
A competition model with dynamically allocated toxin production in the unstirred chemostat
Hua Nie, Sze-bi Hsu and Jianhua Wu
2017, 16(4): 1373-1404 doi: 10.3934/cpaa.2017066 +[Abstract](1018) +[HTML](11) +[PDF](1600.21KB)
Single spreading speed and traveling wave solutions of a diffusive pioneer-climax model without cooperative property
Jiamin Cao and Peixuan Weng
2017, 16(4): 1405-1426 doi: 10.3934/cpaa.2017067 +[Abstract](986) +[HTML](2) +[PDF](457.14KB)
Minimizers of anisotropic perimeters with cylindrical norms
Giovanni Bellettini, Matteo Novaga and Shokhrukh Yusufovich Kholmatov
2017, 16(4): 1427-1454 doi: 10.3934/cpaa.2017068 +[Abstract](760) +[HTML](3) +[PDF](948.77KB)
Damping to prevent the blow-up of the korteweg-de vries equation
Pierre Garnier
2017, 16(4): 1455-1470 doi: 10.3934/cpaa.2017069 +[Abstract](897) +[HTML](2) +[PDF](598.92KB)
On the set of harmonic solutions of a class of perturbed coupled and nonautonomous differential equations on manifolds
Luca Bisconti and Marco Spadini
2017, 16(4): 1471-1492 doi: 10.3934/cpaa.2017070 +[Abstract](687) +[HTML](2) +[PDF](665.03KB)
Asymptotic behavior of Dirichlet eigenvalues on a body coated by functionally graded material
Huicong Li and Jingyu Li
2017, 16(4): 1493-1516 doi: 10.3934/cpaa.2017071 +[Abstract](706) +[HTML](2) +[PDF](457.53KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]